question-icon

What causes vomiting after taking Ashwagandha and Lorazepam?

default
Posted on Thu, 6 Dec 2018
Question: a few months ago I took ashwaganda and loazapam and spent the entire night vomiting sweating pooping . scary! was that a viable reaction to combining these two remedies for sleep or just plain ol food poisoning?
doctor
Answered by Dr. Ivo Ditah (27 minutes later)
Brief Answer:
More of food poisoning!

Detailed Answer:
Hi and thanks so much for this query.

I am so sorry to hear about what you experienced. If your symptoms were related to the medications, it would have been excessive sleepiness. That is not what you experienced. Your symptoms are characteristic of food poisoning.

I hope this helps. I wish you well.

Regards,
Dr. Ivo Ditah, Internal Medicine Specialist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3989 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes vomiting after taking Ashwagandha and Lorazepam?

Brief Answer: More of food poisoning! Detailed Answer: Hi and thanks so much for this query. I am so sorry to hear about what you experienced. If your symptoms were related to the medications, it would have been excessive sleepiness. That is not what you experienced. Your symptoms are characteristic of food poisoning. I hope this helps. I wish you well. Regards, Dr. Ivo Ditah, Internal Medicine Specialist